# SDR ASOA20140221017

- Difficulty date: February 21, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 31,692 hours, 17,698 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1588A
- Condition: Faulty
- Location: Aft Cargo
- Part time: 33,590 hours, 24,275 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE BAGGAGE FIRE EXTINGUISHER LIGHT ILLUMINATED INFLIGHT.  NO SIGN OF FIRE, BLEW BOTTLES.  MAINTENANCE R & R THE BAGGAGE FIRE BOTTLES. AGAIN REPORTED THE BAGGAGE FIRE LIGHT ILLUMINATED INFLIGHT.  MAINTENANCE R & R THE BAGGAGE SMOKE DETECTORS AND RELAYS ALONG WITH THE FIRE BOTTLES AND COMPARTMENT FAN.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
